MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS PERFORM GLENOID GRASPER; MANUAL SURGICAL INSTRUMENT FOR GENERAL USE

TORNIER S.A.S. AEQUALIS PERFORM GLENOID GRASPER; MANUAL SURGICAL INSTRUMENT FOR GENERAL USE
Catalog Number MWE114
Medical Device Problem Codes Residue After Decontamination (2325); Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
The glenoid grasper had cement on the part that holds the implant.Surgery continued and the surgeon did not use the instrument.No backup set was available.Surgeon inserted the implant manually to the glenoid.At the end of the case surgeon doubled the antibiotic dose.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS PERFORM GLENOID GRASPER
Common Device Name
MANUAL SURGICAL INSTRUMENT FOR GENERAL USE
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key10913705
Report Number3000931034-2020-00152
Device Sequence Number11343472
Product Code HTD
UDI-Device Identifier03700386973598
UDI-Public03700386973598
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMWE114
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date11/27/2020
Supplement Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;